This article is cited in 1 scientific paper (total in 1 paper)
On the solution of singular perturbed problems having boundary layer of spike type
A. B. Vasil'eva
M. V. Lomonosov Moscow State University
The singular perturbed second order equation is considered. The boundary condition causing a boundary layer of spike type is given. The asymptotic approximation for such solution is obtained and its stability is investigated.
PDF file (406 kB)
A. B. Vasil'eva, “On the solution of singular perturbed problems having boundary layer of spike type”, Fundam. Prikl. Mat., 1:1 (1995), 109–122
Citation in format AMSBIB
\paper On the solution of singular perturbed problems having boundary layer of spike type
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Butuzov, VF, “Asymptotic theory of contrast structures (review)”, Automation and Remote Control, 58:7 (1997), 1068
|Number of views:|